# SDR DALA2020022001303

- Difficulty date: February 20, 2020
- Submitted: February 21, 2020
- Operation: Air carrier
- Aircraft: N952AT
- Make and model: Boeing 717-200
- Aircraft serial: 55014
- Aircraft time: 54,140 hours, 37,279 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FORWARD ENTRY DOOR AND WING EMERGENCY EXIT LIGHTS ARE INOPERATIVE. MAINTENANCE REPLACED THE BATTERY PACKS FOR THE FORWARD ENTRY DOOR AND WING EXIT DOOR LIGHTS IAW B717 AMM 33-51-03. OPERATIONAL TEST WERE NORMAL. THE AIRCRAFT IS OK FOR SERVICE. (LP #6947437)
